# SDR SIMA20220117002

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 7,592 hours, 4,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP MISSING AT 2DF MEL 33-31 AUTH# 010332-C FROM LG. PG. 4827574/ # 2-C/A-RAR PHOTOLUMINESCENT STRIP AT SEAT 2FD IAW ERJ 175 AMM 33-50-21 OPS CHECK GOOD NO FURTHER DEFECTS NOTED MEL RESTORED
